# SDR AALA201504299002

- Difficulty date: April 28, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 13,253 hours, 4,751 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: F100141075
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 27 ABC SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.  PLACED SEAT 27 ABC.  REPLACED WIRING HARNESS FOR SEAT 27 ABC.
